# SDR TRAX200801132

- Difficulty date: September 7, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CRACKED IN ZONE 2.  REMOVED CRACKED SUCTIONS OF FWD WEB PAX DOOR AND REPAIRED IAW REO 601R-52-11-702, REV A STEPS 1-10, 15.  STEPS 13, 14 AND 17 ARE N/A.  AREA REQUIRES SEALANT AND PAINT. SEALED AND CLEANED IAW REO 601R-52-702.
